MAUDE Adverse Event Report: MAQUET SAS MAQUET EQUIPMENT; HOLDER, CAMERA, SURGICAL

MAQUET SAS MAQUET EQUIPMENT; HOLDER, CAMERA, SURGICAL
Model Number ARDSAT239020A
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Event site name: (b)(6).Additional information will be provided following the conclusion of the investigation.
 
Event or Problem Description
On 31st july, 2024 getinge became aware of an issue with one of equipment - xhso.It was stated the handle fell off from screen holder during operation.We decided to report the issue in abundance of caution as any parts falling off into sterile field or during procedure may cause contamination or serious injury.
 
Additional Manufacturer Narrative
Previous d1 brand name: eqt; corrected d1 brand name: maquet equipment; previous d4 version of model # ard567712901; corrected d4 version of model # ardsat239020a; previous d4 catalog # ard567712901; corrected d4 catalog # none; previous d4 serial # (b)(6); corrected d4 serial # (b)(6); previous d4 unique identifier (udi) #: n/a; corrected d4 unique identifier (udi) #: (b)(4).Getinge became aware of an issue with one of equipment - xhso.It was stated the handle fell off from screen holder during operation.We decided to report the issue in abundance of caution as any parts falling off into sterile field or during procedure may cause contamination or serious injury.Based on the information collected, it was established that when the event occurred, the surgical light did not meet its specification and in this way the device contributed to event.According to the information received by getinge, the issue occurred during surgery.As stated by the subject matter expert at manufacturing site, the detachment between handle holder and aluminum cylinder, which allows bonding of the handle, is probably due to mechanical shocks, collisions or excessive efforts.To prevent any similar incident, the following have been implemented: during the manufacturing the prats are degreased.The quantity of the instant adhesive gel deposited is checked.The adhesive bonding is checked by manual traction during the manufacturing.The user manual #0421101 xs/xd flat screen monitors holders mentions to check the condition of the sterilizable handle.Getinge shall continue to monitor for any further events of this nature and does not propose any further action at this time.
 
Event or Problem Description
Manufacturer's reference number (b)(4).

Brand Name
MAQUET EQUIPMENT
Common Device Name
HOLDER, CAMERA, SURGICAL
Manufacturer (Section D)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer (Section G)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer Contact
pascal jay
parc de limere
avenue de la pomme de pin
ardon 
MDR Report Key20037486
Report Number9710055-2024-00480
Device Sequence Number6507987
Product Code FXR
UDI-Device Identifier03700712416102
UDI-Public(01)03700712416102
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberARDSAT239020A
Device Catalogue NumberARD567712901
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/31/2024
Supplement Date Received by Manufacturer09/06/2024
Initial Report FDA Received Date08/22/2024
Supplement Report FDA Received Date09/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/17/2023
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown